# SDR WX0A2015010772333

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Aircraft time: 68,978 hours, 38,018 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT WARNING ANNUNCIATOR COME ON DURING CLIMB THROUGH 12000 FEET.  WE DECLARED AN EMER & RETURNED.  QRH PROCEDURES WERE EXECUTED SUCCESSFULLY, LOUD NOISE ON L2 DOOR WAS HEARD BY FLIGHT ATTENDANTS & SOME PAXS.
